# SDR EIA2006145

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 116760
- Aircraft time: 25,506 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER LEG AT AFT CARGO STA 1560 BETWEEN STR 41L TO 42L FOUND CRACK AND CORROSION.  REPAIRED IAW B747 SRM 53-10-04 FIG 4, REPAIR ANGLE USED 7075-T6 0.063.
